MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 46MM STD GROUP H CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 46MM STD GROUP H CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGH46
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Alegedly, patient underwent a revision r thr on (b)(6) 2012.Revised on (b)(6) 2023 due to infection.Dynasty liner revised with another of the same size.Conserve femoral head revised with a biolox delta head.(b)(6).

Brand Name
DYNASTY® A-CLASS® 46MM STD GROUP H CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18383746
Report Number3010536692-2023-00230
Device Sequence Number2804901
Product Code JDL
UDI-Device IdentifierM684DLXPGH461
UDI-PublicM684DLXPGH461
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGH46
Device Catalogue NumberDLXPGH46
Device Lot Number078590294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale